# SDR AALA2019011429001

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 18,873 hours, 7,604 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

DURING LANDING,  FLAPS FAILED TO EXTEND TO THE SELECTED POSITION,  EXCECUTED A GO AROUND AND FLAPS WOULD  NOT RETRACT.  ACCOMPLISHED FSEU BITE IAW FIM 27-51-00,  NO CURRENT FAULTS.  ACCOMPLISHED FIM 27-51 810-813,  NO FAULTS NOTED.  ACCOMPLISHED VISUAL INSPECTION IAW AMM 27-51-00-210-801.
